Alert archive / Texas / Wind Advisories in 2005

Wind Advisory 8, NWS Corpus Christi, TX

November 15, 200515 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Nov 15, 2005, 10:53 AM CST for 15 counties in Texas. It took effect at Nov 15, 2005, 3:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2005, 10:53 AM CST (16:53 UTC)
In effect from
Nov 15, 2005, 3:00 PM CST
Expired
Nov 16, 2005, 6:00 AM CST
In force
15 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 4.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1037 J/kg
Mixed-layer CIN
-323 J/kg
Mixed-layer LCL
1020 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KCRP 151653
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1053 AM CST TUE NOV 15 2005


TXZ229>234-160100-
/O.NEW.KCRP.WI.Y.0008.051115T2100Z-051116T0600Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA
1053 AM CST TUE NOV 15 2005

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT
CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. A STRONG CANADIAN COLD FRONT WILL MOVE
THROUGH SOUTH TEXAS LATE THIS AFTERNOON. SUSTAINED NORTH WINDS OF
25 TO 30 MPH WILL OCCUR BEHIND THE FRONT ACROSS INLAND PORTIONS
OF SOUTH TEXAS WITH GUSTS TO 40 MPH.

RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER
OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH.

$$

TXZ239>241-160100-
/O.NEW.KCRP.WI.Y.0008.051116T0000Z-051116T0600Z/
WEBB-DUVAL-JIM WELLS-
INCLUDING THE CITIES OF...LAREDO...RIO BRAVO...FREER...
BENAVIDES...SAN DIEGO...ALICE...PREMONT
1053 AM CST TUE NOV 15 2005

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
CST TONIGHT. A STRONG CANADIAN COLD FRONT WILL MOVE THROUGH SOUTH
TEXAS LATE THIS AFTERNOON AND EARLY THIS EVENING. SUSTAINED NORTH 
WINDS OF 25 TO 30 MPH WILL OCCUR BEHIND THE FRONT ACROSS INLAND
PORTIONS OF SOUTH TEXAS WITH GUSTS TO 40 MPH.

RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER
OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH.

$$

TXZ242>247-160100-
/O.NEW.KCRP.WI.Y.0008.051116T0000Z-051116T1200Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
1053 AM CST TUE NOV 15 2005

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY. A STRONG CANADIAN COLD FRONT WILL MOVE THROUGH SOUTH
TEXAS LATE THIS AFTERNOON. SUSTAINED NORTH WINDS OF 25 TO 35 MPH
WILL OCCUR BEHIND THE FRONT ACROSS THE COASTAL BEND WITH GUSTS
BETWEEN 40 AND 50 MPH.

RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER
OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH.

$$

RUNYEN
2 follow-up statements
000 
WWUS74 KCRP 160130
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
730 PM CST TUE NOV 15 2005

TXZ229>234-160600-
/O.CON.KCRP.WI.Y.0008.000000T0000Z-051116T0600Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA
730 PM CST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

NORTH WINDS BEHIND A COLD FRONT ARE EXPECTED TO BE SUSTAINED NEAR
30 MPH WITH GUSTS TO 40 MPH UNTIL MIDNIGHT. THIS WILL MAKE DRIVING
HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS TRUCKS OR BUSSES. 

RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER
OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH.

$$

TXZ239>241-160600-
/O.CON.KCRP.WI.Y.0008.000000T0000Z-051116T0600Z/
WEBB-DUVAL-JIM WELLS-
INCLUDING THE CITIES OF...LAREDO...RIO BRAVO...FREER...
BENAVIDES...SAN DIEGO...ALICE...PREMONT
730 PM CST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

NORTH WINDS BEHIND A COLD FRONT ARE EXPECTED TO BE SUSTAINED NEAR
30 MPH WITH GUSTS TO 40 MPH UNTIL MIDNIGHT. THIS WILL MAKE DRIVING
HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS TRUCKS OR BUSSES. 

RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER
OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH.

$$

TXZ242>247-160600-
/O.CON.KCRP.WI.Y.0008.000000T0000Z-051116T1200Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
730 PM CST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. 

NORTH WINDS BEHIND A COLD FRONT ARE EXPECTED TO BE SUSTAINE
BETWEEN 25 AND 35 MPH THROUGH TONIGHT. GUSTS IN EXCESS OF 40 MPH
ARE ALSO POSSIBLE UNTIL MIDNIGHT. THIS WILL MAKE DRIVING
HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS TRUCKS OR BUSSES.
 
RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER
OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH.

$$

GW
000 
WWUS74 KCRP 160337
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
937 PM CST TUE NOV 15 2005

TXZ229>234-239>241-160445-
/O.CAN.KCRP.WI.Y.0008.000000T0000Z-051116T0600Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT
937 PM CST TUE NOV 15 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
WIND ADVISORY. ALTHOUGH NORTH WINDS OF 20 TO 30 MPH ARE STILL
EXPECTED OVERNIGHT...SUSTAINED WINDS OF 30 MPH OR MORE OR GUSTS
AROUND 40 MPH OR MORE ARE NO LONGER EXPECTED. 

$$

TXZ242>247-161145-
/O.CON.KCRP.WI.Y.0008.000000T0000Z-051116T1200Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
937 PM CST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. 

NORTH WINDS BEHIND A COLD FRONT ARE EXPECTED TO BE SUSTAINED BETWEEN
25 AND 35 MPH THROUGH TONIGHT. GUSTS IN EXCESS OF 40 MPH ARE ALSO
POSSIBLE UNTIL MIDNIGHT. THIS WILL MAKE DRIVING HAZARDOUS FOR HIGH
PROFILE VEHICLES SUCH AS TRUCKS OR BUSSES.

RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER
OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 15, 10:41 AM CST, 12 minutes earlier.

Area forecast discussion, Nov 15, 10:41 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1041 AM CST TUE NOV 15 2005

.UPDATE...WEAK 500MB SHORTWAVE EMERGING OUT OF MEXICO INTO DEEP S TX
THIS MORNING. ASSOC SHOWERS AND ONE LONE TSTM HAVE ARE CLIPING
KLEBERG. HAVE KEPT POPS AT 10% THRU NOON DOWN IN KLEBERG BUT HAVE
INCLUDED WX NOW WITH THE POPS.

BREEZY CONDS HAVE DEVELOPED ALONG THE COASTAL COUNTIES COURTESY OF
MIXING OF HIGHER MOMENTUM PARCELS ASSOC WITH 30-35 KT SRLY LLJ.
WINDS SHOULD SLIGHTLY WEAKEN INTO THE EARLY AFTERNOON AS LLJ
WEAKENS AND SHIFTS EAST...AHEAD OF COLD FRONT.

AND NOW ONTO THE MUCH ANTICIPATED STRONG COLD FRONT. AS OF 16Z THE
FRONT WAS LOCATED ALONG A LINE FM TYLER TO JUST S OF KILLEEN TO
JUST SOUTH OF JUNCTION AND WAS BLASTING SE COURTESY OF SOME
IMPRESSIVE PRESS RISES BEHIND THE FRONT. 3 HR PRESS RISES WERE AN
IMPRESSIVE 8 TO 9 MB ACROSS OK AND W-CNTL TX. AM NOT EXPECTING MUCH
OF A SLOW DOWN WITH THIS FRONT THRU THE DAY. TIME DISTANCE TOOL
PUTS THE FRONT ALONG A COT TO VCT LINE AROUND 3 PM...A ROCKPORT TO
LAREDO LINE AROUND 4 PM...AND TO CORPUS CHRISTI AROUND 5 PM. BOTH
THE GFS AND NAM SHOW THESE PRESS RISES CONT ALL THE WAY DOWN INTO
S TX BEHIND THE FRONT. BOTH GFS AND NAM SHOWS A 45-50 KT 925MB
NERLY WIND BEHIND THE FRONT ACROSS THE ERN HALF OF THE CWA. THINK
WE WILL HAVE NO PROBLEM ACHIEVING SUSTAINED WIND ADVISORY CRITERIA
ALONG THE COAST THIS EVENING AND NO PROBLEM SEEING GUSTS TO WIND
ADVISORY CRITERIA ACROSS THE INLAND COUNTIES ALONG AND EAST OF
U.S. 281. THEREFORE WILL HOIST A WIND ADVISORY. ACROSS THE WRN 4
COUNTIES CONDITIONS APPEAR MARGINAL AT BEST (MAYBE A LITTLE BETTER
IN WEBB) FOR JUST A FEW HOURS. HOWEVER...WOULD LIKE TO LOOK
CONSISTENT WITH EWX WIND ADVISORY SO WILL ALSO ISSUE WIND
ADVISORY FOR WRN COUNTIES.

ONTO POPS WITH FRONT. WHILE 12Z CRP SOUNDING SHOWS CAP HAS
DEVELOPED AT 850MB MODEL FORECAST SOUNDINGS INSIST CAP WILL BEGIN
TO WEAKEN AFTER 18Z...AND FRONTAL FORCING FROM SUCH A STRONG FRNT
MAY HELP TO BREAK WHAT IS LEFT OF IT. STEEP LAPSE RATES ABOVE THE
CAP WILL WORK WITH GOOD SFC HEATING AHEAD OF THE FRONT TO YIELD
IMPRESSIVE CAPE VALUES. MODELS SHOW PWS NEARLY 1.8 TO POOL ALONG
THE FRONT LATE THIS AFTERNOON...AN IMPRESSIVE VALUE FOR NOVEMBER.
ONLY NEGATIVES WILL BE A LACK OF UPR LVL SUPPORT ONCE THIS
SHORTWAVE PASSES EARLY AFTN...AND LLVL WNDS VEERING SW JUST AHEAD
OF THE FRONT...BUT THIS SHOULD BE MINOR. AM GOING TO BOOST POPS TO
LIKELY ACROSS THE NE THIS AFTN AND HIGH CHC ACROSS THE SRN AND
CNTRL COUNTIES...AND 30-40% OUT FAR WEST. THE LIKELY POPS FOR
EARLY EVENING ACROSS THE COASTAL BEND STILL LOOK GOOD.

WILL HAVE TO LOWER TEMPS JUST A LITTLE BIT ACROSS THE NRN
COUNTIES GIVEN SLIGHTLY FASTER FRONTAL TIMING...BUT NOT MORE THAN
A COUPLE OF DECREES. STILL THINK LOWER 90S ARE ACHIEVABLE ACROSS
THE SOUTH (WHICH WOULD PRODUCE A RECORD HIGH IN CORPUS CHRISTI).

UPDATED PRODUCTS WILL BE OUT SHORTLY ALONG WITH THE NPW FOR THE
WIND ADVISORY.

&&

.MARINE...ONLY CHANGES MADE TO MARINE WAS TO HOIST SCA EARLIER FOR
THE NRN BAYS GIVEN FRONTAL TIMING. NO OTHER CHANGES HAVE BEEN MADE
TO ADVISORIES AND GALE WARNING. SMALL CRAFT ARE URGED TO REMAIN IN
PORT THIS AFTERNOON THROUGH TOMORROW MORNING.

&&

.AVIATION...STRONG COLD FRONT WILL REACH A COT TO VCT LINE AROUND
20Z...THEN A LRD TO RKP LINE BY 21Z...AND TO CRP AND NQI AROUND
22Z. WINDS WILL SHIFT ABRUPTLY TO THE NORTH AND GUST TO BETWEEN 30
AND 40 KTS INLAND...WITH GUSTS TO AROUND 45 KTS ALONG THE COAST
THIS EVENING (INCLUDING CRP). SCT TO NUMEROUS SHOWERS AND
THUNDERSTORMS XPCTD TO DEVELOP ALONG THE FRONT THIS AFTN AND SWEEP
INTO THE GULF THIS EVENING. POST FNTL RAIN WITH EMBEDDED THUNDER
WILL CONTINUE ACROSS THE COATSAL BEND AFTER THE FRONT THIS
EVENING.

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 3 PM TUESDAY TO MIDNIGHT WEDNESDAY FOR THE
     FOLLOWING ZONES: BEE...GOLIAD...LA SALLE...LIVE OAK...
     MCMULLEN...AND VICTORIA.

     WIND ADVISORY FROM 6 PM TUESDAY TO MIDNIGHT WEDNESDAY FOR THE
     FOLLOWING ZONES: DUVAL...JIM WELLS...AND WEBB.

     WIND ADVISORY FROM 6 PM TUESDAY TO 6 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...
     REFUGIO...AND SAN PATRICIO.

GM...SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 6 AM THURSDAY FOR THE
     FOLLOWING ZONES: AND BAYS AND WATERWAYS FROM BAFFIN BAY TO
     PORT ARANSAS.

     SMALL CRAFT ADVISORY FROM 3 PM TUESDAY TO 6 AM THURSDAY FOR THE
     FOLLOWING ZONES: AND BAYS AND WATERWAYS FROM PORT ARANSAS
     TO PORT OCONNOR.

     WIND ADVISORY FROM 6 PM TUESDAY TO 6 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: AND BAYS AND WATERWAYS FROM PORT ARANSAS
     TO PORT OCONNOR.

     GALE WARNING FROM 9 PM TUESDAY TO 6 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO
     60 NM...AND WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 2 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
     COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
     20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...AND
     WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 6 AM WEDNESDAY TO 11 AM WEDNESDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS BAFFIN BAY TO
     PORT ARANSAS 20 TO 60 NM...AND WATERS PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 6 AM THURSDAY FOR
     THE FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20
     TO 60 NM...AND WATERS PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL 20 TO 60 NM.

&&

JR/76...SHORT-TERM
TT/89...LONG-TERM
Hazardous weather outlook, Nov 15, 5:34 AM CST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
534 AM CST TUE NOV 15 2005

GMZ230-235-250-255-270-275-TXZ229>234-239>247-161145-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
534 AM CST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL PUSH THROUGH SOUTH TEXAS AND THE COASTAL
WATERS THIS AFTERNOON AND EVENING. STRONG NORTH WINDS BETWEEN 25
AND 35 MPH BEHIND THE FRONT WILL PRODUCE WIND ADVISORY CONDITIONS
ACROSS MAINLY EASTERN PORTIONS OF SOUTH TEXAS TONIGHT.

ALONG AND JUST BEHIND THE FRONT...SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS ARE EXPECTED. SOME OF THESE STORMS WILL BE
STRONG. SMALL HAIL...GUSTY WINDS UP TO 45 MPH AND LOCALLY HEAVY
RAIN UP TO ONE INCH WILL BE POSSIBLE.

A GALE WARNING WILL REMAIN IN EFFECT TONIGHT FOR THE NEARSHORE
AND OFFSHORE WATERS. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR
TONIGHT FOR ALL THE BAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE COASTAL
WATERS THROUGH WEDNESDAY OVER THE COASTAL WATERS...LINGERING INTO
WEDNESDAY NIGHT OVER THE OFFSHORE WATERS.  WINDS ARE EXPECTED TO
REMAIN AS HIGH AS 30 KNOTS ON WEDNESDAY OVER THE GULF.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND EVENING.

MB/MJ

In the hours before

Special weather statement, Nov 15, 5:47 AM CST, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
547 AM CST TUE NOV 15 2005

TXZ229>234-239>247-152215-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
547 AM CST TUE NOV 15 2005

...SIGNIFICANT WEATHER CHANCES EXPECTED BEHIND COLD FRONT...

A STRONG COLD FRONT WILL MOVE ACROSS SOUTH TEXAS THIS AFTERNOON
AND EVENING. SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP ALONG THIS
FRONT AS IT APPROACHES THE MIDDLE TEXAS COAST. WINDS WILL SHIFT TO
THE NORTH AND INCREASE TO 25 TO 30 MPH WITH HIGHER GUSTS THIS
EVENING.

MUCH COLDER TEMPERATURES ARE IN STORE FOR THURSDAY MORNING. LOWER
TO MIDDLE 30S ARE EXPECTED ACROSS THE THE INTERIOR PORTIOSN OF THE
AREA...WITH A LIGHT FREEZE POSSIBLE ACROSS THE BRUSH COUNTRY AND
VICTORIA CROSSROADS. LOW TEMPERATURES ACROSS THE COASTAL BEND WILL
RANGE FROM THE UPPER 30S INLAND...TO NEAR 40 ALONG THE COAST.
TEMPERATURES WILL NOT BE AS COLD BY FRIDAY MORNING.

FOR THE LATEST WEATHER INFORMATION...STAY TUNED TO NOAA WEATHER
RADIO OR YOUR LOCAL MEDIA. ADDITIONAL INFORMATION CAN BE FOUND ON OUR
WEBSITE AT HTTP://WWW.SRH.NOAA.GOV/CRP.

94

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 5:13 AM CSTMarine Weather StatementCRP11 hr
Nov 15, 5:23 PM CSTSevere Thunderstorm WarningCRPNueces, San Patricio52 min
Nov 15, 5:30 PM CSTFlash Flood WarningCRPSan Patricio2 hr
Nov 15, 5:54 PM CSTSpecial Marine WarningCRP2 hr

Nearby

Wind Advisories in Texas, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.